Excite

Please read carefully: may cause bi-effects

Pills, pills, pills. From Neo being handed the red pill and the green pill in the film 'The Matrix' that would help him determine which reality he was currently existing in, to the little blue pill that helps you keep going all night long, pills are the Smarties of the narcotics industry. But beware: a new pill is on the market disguised as anti-Parkinson's medication that might just cause a few very unexpected side-effects.

For one 51 year old French man by the name of Didier Jambart, his 'Requip' stash of small white pills, containing medication by the name of 'ropinirole', caused him to become a transvestite whose sole aim was to get laid by as many guys as possible. Oh and he became a gambling addict as well, the Smoking Jacket reveals.

'Jambart says he began exposing himself on the Internet and cross-dressing, and that this behavior subsequently led him to be raped. He also claims that he developed a gambling habit, and that he attempted suicide three times after he lost his family’s savings and resorted to stealing in order to support his addiction.'

Jambart is now suing drugs giant GlaxoSmithKline for what we can all agree is a particular nasty case of unpredictable side effects, that bit more serious than nausea and vomiting.

United Kingdom - Excite Network Copyright ©1995 - 2018